# SDR SWAA2024011632189

- Difficulty date: December 14, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED BS1016 PLUS 10INCH RBL17 AND WL208 AT PASSENGER CABIN 2023-756839<[01] REPLACED PLATE LOC. BS1016 TO BS 1040 RBL17 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 147A5730 SHEET 23 REV C. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED PLATE LOC. BS1016 TO BS 1040 RBL17 AND WL208 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG 147A5730 SHEET 23 REV C. SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED RII
